| Model Number |
VICTORY 10 3 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Alleges the consumer attempted to utilize a ramp with her scooter.The scooter allegedly malfunctioned and caused her to allegedly be thrown from the unit.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description